# SDR FDEA202209222363

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 4,674 hours, 2,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 4,674 hours, 2,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OTBD FLAP HAS TWO DENTS IN LOWER SKIN. MKD WITH TAPE.   REPAIRED RH OB FLAP TRAILING EDGE WEDGE LOWER SKIN AT OTEF 350.0 REF 767 SRM 57-53-01-2R / 51-70-  07 AND EA H-5750-T0370774 P1.
